MathSciNet Relay Station
MathSciNet bibliographic data
MR2194717 65N30 (65N15 65N25 78M10)
Buffa, A.; Costabel, M.; Dauge, M. Algebraic convergence for anisotropic edge elements in polyhedral domains. Numer. Math. 101 (2005), no. 1, 29–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement